MAUDE Adverse Event Report: COOK INC DIECKMANN INTRAOSSEOUS INFUSION NEEDLE; FMI NEEDLE, HYPODERMIC, SINGLE LUMEN

COOK INC DIECKMANN INTRAOSSEOUS INFUSION NEEDLE; FMI NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number C-DIN-14-3.0-T45-DKM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the dieckmann intraosseous infusion needle luerlock connection was leaking.There were no adverse effects reported due to the event and no report of an additional procedure.This complaint is related to mfr# 1820334-2018-03778.

Brand Name
DIECKMANN INTRAOSSEOUS INFUSION NEEDLE
Common Device Name
FMI NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8170789
Report Number1820334-2018-03779
Device Sequence Number19368655
Product Code FMI
UDI-Device Identifier00827002053120
UDI-Public(01)00827002053120(17)190601(10)5059355
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2019
Device Catalogue NumberC-DIN-14-3.0-T45-DKM
Device Lot Number5059355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2018
Initial Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age2 YR
Patient Weight11